# SDR CA020221007

- Difficulty date: February 14, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Condition: Failed
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RT REV ICON ON N1 GUAGE AND REV UNSAFE CAUTION MESSAGE APPEARED AFTER TAKEOFF.  RT ENGINE THROTTLE GEARBOX ASSEMBLY REMOVED AND REPLACED.   AIRCRAFT BACK IN SERVICE.
